# SDR SWAA2022072827083

- Difficulty date: July 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ATTACH CLIP AT FWD PASSENGER CABIN BS294 S-13L WL237. / [01] REMOVED ATTACH CLIP AT FWD PAX CABBIN B.S.294 STR 13L WL237 IAW SRM 51-40-02-0G-0;[02] FABRICATED; LOCATED AND DRILLED ATTACH CLIP AT FWD PASSENGER CABIN BS294 S-13L WL237 MADE FROM EXTRUSION BAC1489-360 LOT# 1464682-1 IAW SRM 51-40-05 AND DWG 141A1311 OK TO TREAT AND PRIME;[03] VERIFIED CORRECTIVE ACTION 2 FABRICATION AND DRILL UP. OK TO TREAT AND PRIME.;[04] CORRECTED MESUREMENT #1 CRACK LENGTH;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON ATTACH CLIP AT FWD PASSENGER CABIN BS294 S-13L WL237 .- IAW 737-700; AMM 51-21-72-370-804; AMM 51-21-41-370-802 OK TO INTALL;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED ATTACH CLIP AT FWD PASSENGER CABIN BS294 S-13L WL237 IAW SRM 51-40-02-0G-0 AND DWG#141A1311 REV-C;[08] VERIFIED CORRECTIVE ACTION #7.
